# SDR ASAA2018031523899

- Difficulty date: March 15, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N921VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07589
- Aircraft time: 2,986 hours, 697 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 632160833
- Part serial: TMPGE26839
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 103 hours, 32 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 1 START VALVE WILL NOT OPEN DURING START.   ACFT GROUNDED.  R & R THE STARTER AIR VALVE FOR THE NR 1 ENGINE, OPS CHECKED GOOD IAW AMM 80-11-15 PB401.
